# SDR UALA2013022201064

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 47,190 hours, 12,138 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Leaking
- Location: Rt Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND CONTINUOUS FUEL LEAK AT RIGHT TANK, INBOARD OF ENGINE PYLON.  SUSPECTED LEAK IN FUEL VENT CAVITY LINES.
